An independence relation for sets of secrets

Studia Logica 94 (1):73 - 85 (2010)
A relation between two secrets, known in the literature as nondeducibility , was originally introduced by Sutherland. We extend it to a relation between sets of secrets that we call independence . This paper proposes a formal logical system for the independence relation, proves the completeness of the system with respect to a semantics of secrets, and shows that all axioms of the system are logically independent.
Keywords information flow  nondeducibility  formal system
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA
    Citations of this work BETA
    Jeffrey Kane & Pavel Naumov (2014). Symmetry in Information Flow. Annals of Pure and Applied Logic 165 (1):253-265.
    Similar books and articles

    Monthly downloads

    Added to index


    Total downloads

    13 ( #100,556 of 1,088,810 )

    Recent downloads (6 months)

    1 ( #69,666 of 1,088,810 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.